A4 Article in conference proceedings
On algebraic methods in covering radius problems




List of Authors: Honkala I, Litsyn S, Tietavainen A
Publication year: 1995
Journal: Lecture Notes in Computer Science
Book title *: Applied Algebra, Algebraic Algorithms and Error-Correcting Codes
Journal name in source: APPLIED ALGEBRA, ALGEBRAIC ALGORITHMS AND ERROR-CORRECTING CODES
Journal acronym: LECT NOTES COMPUT SC
Volume number: 948
Number of pages: 12
ISSN: 0302-9743

Abstract
We discuss how characters of finite fields and exponential sums can be applied to covering radius problems. In particular we study the covering radius of BCH codes, and upper bounds on the covering radius of a code with a given dual distance.


Internal Authors/Editors


Research Areas


Last updated on 2019-29-01 at 18:30